# SDR A6WA2019111146986

- Difficulty date: November 5, 2019
- Submitted: November 11, 2019
- Operation: Air carrier
- Aircraft: N471ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7457
- Aircraft time: 34,959 hours, 36,783 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 601R31113
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 RBL 9 INBOARD CLIP IS CRACKED  AIRCRAFT REMOVED FROM SERVICE  REMOVED AND REPLACED CLIP IAW CRJ200 SRM 51-42-06 AND 51-42-42
